# SDR QXEA2021020800053

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 44,784 hours, 47,513 cycles
- System (JASC): 2701 · Control Column Section
- Part: Chain
- Condition: Loose
- Location: Contro Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH YOKES HAVE "SLOP" IN THEM, AND THEY WIGGLE BEFORE THE ROLL CONTROL ENGAGES. NO FLIGHT CONTROL ISSUES. REMOVED FROM SERVICE. INSPECTED AND FOUND CONTROL COLUMN CHAINS EXCESSIVELY LOOSE. ADJUSTED PILOTS AND CO-PILOTS CONTROL COLUMN CHAINS IAW DHC-8-400 MM TASK# 27-31-01-820-801. PILOTS AND CO-PILOTS CONTROL WHEELS NOW OPERATE NORMALLY. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK). RETURNED TO SERVICE.
